Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 351764, 10 pages
http://dx.doi.org/10.1155/2012/351764
Research Article

Finite Difference Method for Solving a System of Third-Order Boundary Value Problems

1Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Chak Shahzad, Islamabad, Pakistan
2Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 2 November 2011; Revised 7 February 2012; Accepted 8 February 2012

Academic Editor: Zhenyu Huang

Copyright © 2012 Muhammad Aslam Noor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor, Eisa Al-Said, and Khalida Inayat Noor, “Finite Difference Method for Solving a System of Third-Order Boundary Value Problems,” Journal of Applied Mathematics, vol. 2012, Article ID 351764, 10 pages, 2012. https://doi.org/10.1155/2012/351764.